|creatine, protein supplements and hiv meds
May 8, 2001
I saw that you've responded to queries about specific meds and creatine interaction, but are there any HIV meds at all that should not be mixed with creatine? Is there any interaction risk of HIV mes with protein supplements as well?
| Response from Dr. Dieterich
I do not believe that there is any information about that. However, generally speaking there should not be any issues with a simple compound like creatine, if it is pure, with HIV meds. DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Creatine And Hiv
- Is Creatine Safe Take With Hiv Meds?
- How Do You Know If You Have Oral Thrush?
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.